Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 106, NWS Indianapolis, IN

July 21, 20204 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 21, 2020, 9:14 PM EDT for 4 counties in Indiana. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2020, 9:14 PM EDT (01:14 UTC)
Expired
Jul 21, 2020, 10:00 PM EDT
In force
46 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hendricks County, IN, Montgomery County, IN, Morgan County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 36 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 9:20 PM EDTTSTM WND DMG1 Wnw Greencastle, INSPORADIC POWER LINES DOWN ACROSS TOWN. A MEASURED 50 MPH GUST WAS MADE NEAR THIS LOCATION. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

773 
WUUS53 KIND 220114
SVRIND
INC063-107-109-133-220200-
/O.NEW.KIND.SV.W.0106.200722T0114Z-200722T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
914 PM EDT Tue Jul 21 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northern Morgan County in central Indiana...
  Hendricks County in central Indiana...
  Southeastern Montgomery County in west central Indiana...
  Putnam County in west central Indiana...

* Until 1000 PM EDT.

* At 914 PM EDT, severe thunderstorms were located along a line
  extending from 14 miles south of Crawfordsville to 10 miles south
  of Greencastle, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Plainfield, Brownsburg, Greencastle, Mooresville, Danville, Avon,
  Pittsboro, Cloverdale, Brooklyn, Monrovia, Ladoga, Clayton,
  Roachdale, Bainbridge, Fillmore, Coatesville, North Salem, Lizton,
  Amo and Stilesville.

This includes the following highways...
 Interstate 70 between mile markers 34 and 68.
 Interstate 74 between mile markers 55 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3992 8692 3992 8633 3947 8633 3951 8699
TIME...MOT...LOC 0114Z 273DEG 31KT 3985 8682 3949 8687 

HAIL...<.75IN
WIND...60MPH
 
$$

AW
3 follow-up statements
171 
WWUS53 KIND 220133
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
933 PM EDT Tue Jul 21 2020

INC107-220143-
/O.CAN.KIND.SV.W.0106.000000T0000Z-200722T0200Z/
Montgomery IN-
933 PM EDT Tue Jul 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3987 8681 3987 8670 3992 8669 3992 8633
      3947 8633 3951 8690
TIME...MOT...LOC 0133Z 272DEG 30KT 3985 8664 3949 8669 

$$

INC063-109-133-220200-
/O.CON.KIND.SV.W.0106.000000T0000Z-200722T0200Z/
Morgan IN-Hendricks IN-Putnam IN-
933 PM EDT Tue Jul 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN MORGAN...HENDRICKS AND EASTERN PUTNAM COUNTIES...

At 933 PM EDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Danville to 13 miles southeast 
of Greencastle, moving east at 35 mph. This storm has a history of 
producing wind damage with damage noted in downtown Greencastle.

HAZARD...60 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Plainfield, Brownsburg, Greencastle, Mooresville, Danville, Avon,
Pittsboro, Cloverdale, Brooklyn, Monrovia, Clayton, Roachdale,
Bainbridge, Fillmore, Coatesville, North Salem, Lizton, Amo,
Stilesville and Bethany.

This includes the following highways...
 Interstate 70 between mile markers 36 and 68.
 Interstate 74 between mile markers 55 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3987 8681 3987 8670 3992 8669 3992 8633
      3947 8633 3951 8690
TIME...MOT...LOC 0133Z 272DEG 30KT 3985 8664 3949 8669 

HAIL...<.75IN
WIND...60MPH
 
$$

AW
822 
WWUS53 KIND 220145
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
945 PM EDT Tue Jul 21 2020

INC133-220154-
/O.CAN.KIND.SV.W.0106.000000T0000Z-200722T0200Z/
Putnam IN-
945 PM EDT Tue Jul 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUTNAM COUNTY IS
CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3947 8633 3949 8669 3952 8669 3954 8666
      3957 8665 3957 8666 3961 8666 3962 8664
      3963 8664 3963 8669 3987 8669 3989 8670
      3992 8669 3992 8633
TIME...MOT...LOC 0144Z 273DEG 31KT 3985 8653 3949 8658 

$$

INC063-109-220200-
/O.CON.KIND.SV.W.0106.000000T0000Z-200722T0200Z/
Morgan IN-Hendricks IN-
945 PM EDT Tue Jul 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN MORGAN AND HENDRICKS COUNTIES...

At 944 PM EDT, severe thunderstorms were located along a line
extending from near Danville to 9 miles northwest of Martinsville, 
moving east at 35 mph. These storms have a history of producing 
damaging wind gusts.

HAZARD...60 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Plainfield, Brownsburg, Mooresville, Danville, Avon, Pittsboro,
Brooklyn, Monrovia, Clayton, Coatesville, North Salem, Lizton, Amo,
Stilesville, Bethany, Lake Hart, Little Point, Eminence and
Centerton.

This includes the following highways...
 Interstate 70 between mile markers 50 and 68.
 Interstate 74 between mile markers 55 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3947 8633 3949 8669 3952 8669 3954 8666
      3957 8665 3957 8666 3961 8666 3962 8664
      3963 8664 3963 8669 3987 8669 3989 8670
      3992 8669 3992 8633
TIME...MOT...LOC 0144Z 273DEG 31KT 3985 8653 3949 8658 

HAIL...<.75IN
WIND...60MPH
 
$$

AW
144 
WWUS53 KIND 220152
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
952 PM EDT Tue Jul 21 2020

INC063-109-220202-
/O.EXP.KIND.SV.W.0106.000000T0000Z-200722T0200Z/
Morgan IN-Hendricks IN-
952 PM EDT Tue Jul 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORGAN AND HENDRICKS
COUNTIES WILL EXPIRE AT 1000 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 3947 8633 3949 8669 3952 8669 3954 8666
      3957 8665 3957 8666 3961 8666 3962 8664
      3963 8664 3963 8669 3987 8669 3989 8670
      3992 8669 3992 8633
TIME...MOT...LOC 0152Z 273DEG 31KT 3985 8646 3949 8651 

$$

AW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 7:58 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 21, 7:58 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
758 PM EDT Tue Jul 21 2020

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 238 PM EDT Tue Jul 21 2020

A frontal system is expected to move through the area around
Wednesday. In the wake of this front, high pressure is expected for
later this week, and on into the weekend. Another frontal system may
affect the area by early next week.

&&

.NEAR TERM /This Afternoon and Tonight/...
Issued at 238 PM EDT Tue Jul 21 2020

Convective cluster is expected to continue to affect the northern
zones for the next couple of hours, as the associated mid level
vorticity center drifts into northern Indiana. Additional
development possible farther southeast later this afternoon along
the trailing vorticity tail, as the air mass has become quite
unstable. Deep layer shear marginally favorable for strong wind
gusts, especially over the northwest zones this afternoon.

Additional convective development possible towards evening and
overnight, as a mid level short wave, currently approaching west
central Illinois, drifts towards the southern Great Lakes. A decent
amount of warm/moist advection expected tonight, as model data
suggest a 30 kt low level jet may develop by the early morning hours
of Wednesday. This may serve to keep convection going well into the
night. The presence of the low level jet, combined with progged
precipitable waters in excess of 2 inches, suggest a threat for
heavy rainfall amounts.

Based on above, will keep likely PoPs over the northwest zones
through the mid afternoon hours to cover the current activity.
Will also target higher PoPs after dark to cover the expected
development with the incoming short wave.

Low level thicknesses suggest the GFS MOS lows tonight look
reasonable.

&&

.SHORT TERM /Wednesday through Friday/...
Issued at 238 PM EDT Tue Jul 21 2020

Tonight's convection may still be lingering into Wednesday morning,
until the low level jet weakens. Model data suggest a cold front
will move into the area Wednesday afternoon, but model data suggests
the instability axis may get shoved south of the Ohio River by then.
Will keep chance PoPs going for Wednesday, as a result.

Otherwise, model data suggest an upper ridge will begin building
over the Midwest by the later portions of the week. The potential
exists for periodic convection to slide down the east side of the
ridge, but ensembles are in general fairly dry after Wednesday. Will
keep some PoPs going for the rest of the extended for now, but may
be able to start pulling PoPs at some point if models continue
towards a drier trend.

Progged low level thicknesses suggest the GFS MOS temperature
guidance for the next couple of days looks Ok for the most part.

&&

.LONG TERM /Friday night through Tuesday/...

Issued at 1239 PM EDT Tue Jul 21 2020

The long term will be dominated by an upper ridge over the central
U.S. The ridge builds toward central Indiana Friday night and
Saturday, which should provide warm temperatures and fairly dry
conditions under subsidence. The ridge shows some signs of buckling
a bit as its axis trends back toward the plains through the rest of
the weekend, though, and into next week. This should equate to
warmer than normal temperatures throughout the long term along with
increasing dewpoints, with some evening thunderstorm chances due to
instability. There may also be some potential for overnight ridge
riding storms Sunday night and perhaps Monday night. Overall though
mainly a hot forecast with little in the way of widespread
precipitation.

&&

.AVIATION /Discussion for the 22/00Z TAF Issuance/...

Issued at 751 PM EDT Tue Jul 21 2020

Prevailing VFR conditions through the TAF period, but with several
rounds of storms tonight into tomorrow, brief periods of MVFR
ceilings and visibilities could be possible within storms.

Active weather is expected throughout the TAF period. A line of
storms is entering central Indiana from the west at the start of
the period, making its way through sites early tonight. Models
also show better chances for rain early in the morning and again
tomorrow afternoon. In general, storms could occur at any point,
thus have gone with VCTS when not quite as confident in timing.
Winds are generally out of the SW from 5 to 10 kts increasing to
around 12 kts towards the end of the period.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....CP
AVIATION...KH
Hazardous weather outlook, Jul 21, 4:50 PM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
450 PM EDT Tue Jul 21 2020

INZ021-028>031-035>049-051>057-060>065-067>072-221000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
450 PM EDT Tue Jul 21 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: There are chances for thunderstorms late this afternoon and
and tonight. Some strong to severe storms are possible.

Hazards: Damaging winds, heavy rain and localized flooding,
lightning.

Timing: Best threat for severe storms will be until about 11 PM.
Heavy rainfall is possible from the late evening hours and
overnight.

Discussion: A front in the area along with upper disturbances will
bring some showers and thunderstorms to the area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: Thunderstorms are possible for much of the period. Isolated
severe storms are possible on Wednesday. Hot conditions with heat
index values at or over 100 may return this weekend.

Discussion: A front will meander across the area into the weekend,
interacting with warm and humid air to bring chances for showers and
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be possible this evening.

.STORM MOTION STATEMENT...

The expected storm motion today is from the west southwest at
35 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jul 21, 4:13 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND DMG     2 ENE KOKOMO            40.48N 86.10W
07/21/2020                   HOWARD             IN   PUBLIC

            NUMEROUS PORTIONS OF TREES AND BRANCHES
            DOWN. UTILITY POLE DOWN.

&&

BHH
Local storm report, Jul 21, 6:03 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
603 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TSTM WND DMG     2 WNW DAYTON            40.39N 86.80W
07/21/2020                   TIPPECANOE         IN   PUBLIC

            LARGE METAL DOORS WERE BLOWN OFF OF THE
            TOYOTA TSUSHO AMERICA INC PLANT AT 5440
            HAGGERTY LANE. EMPLOYEE TOLD TV MEDIA THAT
            IF NOT FOR THE TORNADO WARNING AND THEIR
            RESULTING SHELTER IN PLACE EMPLOYEES WOULD
            HAVE BEEN STRUCK. TIME IS ESTIMATED FROM
            RADAR.

&&

BHH
Special weather statement, Jul 21, 7:25 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
725 PM EDT Tue Jul 21 2020

INZ062-063-220015-
Brown IN-Monroe IN-
725 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE AND
NORTHWESTERN BROWN COUNTIES UNTIL 815 PM EDT...

At 724 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bloomington, moving east at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lake Lemon and Helmsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3924 8653 3931 8654 3934 8648 3934 8630
      3926 8626
TIME...MOT...LOC 2324Z 255DEG 10KT 3926 8648

AW
Local storm report, Jul 21, 7:59 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
759 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             1 N UNIONVILLE          39.25N 86.42W
07/21/2020  E0.88 INCH       MONROE             IN   AMATEUR RADIO

            LOCATION APPROXIMATE.

&&

BHH
Local storm report, Jul 21, 8:08 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
808 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     6 ENE ELLETTSVILLE      39.27N 86.53W
07/21/2020                   MONROE             IN   AMATEUR RADIO

            SEVERAL TREES UP TO 4 INCHES IN DIAMETER
            WERE BLOWN DOWN ACROSS THE ROADWAY. LOCATION
            IS APPROXIMATE.

&&

BHH
Local storm report, Jul 21, 9:09 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
909 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     1 ESE ROCKVILLE         39.76N 87.21W
07/21/2020                   PARKE              IN   LAW ENFORCEMENT

            SEVERAL TREES WERE BLOWN DOWN IN THIS
            VICINITY.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:01 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo44 min
Jul 21, 8:44 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam46 min
Jul 21, 9:59 PM EDTSpecial Weather StatementINDTipton31 min
Jul 21, 10:00 PM EDTSpecial Weather StatementINDHamilton, Marion, Morgan30 min
Jul 21, 10:09 PM EDTSpecial Weather StatementINDBrown, Monroe51 min
Jul 21, 10:21 PM EDTSpecial Weather StatementINDHoward, Tipton39 min
Jul 21, 10:42 PM EDTSpecial Weather StatementINDBartholomew, Brown, Jackson33 min
Jul 21, 10:43 PM EDTAreal Flood AdvisoryINDBoone, Clinton, Hamilton, Tipton3 hr
Jul 21, 11:00 PM EDTSpecial Weather StatementINDRush, Shelby30 min
Jul 21, 11:29 PM EDTSpecial Weather StatementINDDecatur, Rush31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.